# SDR ASOA2015082013555

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 16,496 hours, 10,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR EXIT LIGHT COVER MISSING.  REPLACED PAX DOOR EMERGENCY LIGHT LENS IAW AMM 33-51-05.  ACFT OK FOR SERVICE.
